Spatial search by continuous-time quantum walks on renormalized Internet networks

dc.contributorAalto Universityen
dc.contributor.authorMalmi, Joonas
dc.contributor.authorRossi, Matteo A. C.
dc.contributor.authorGarcía-Pérez, Guillermo
dc.contributor.authorManiscalco, Sabrina
dc.contributor.departmentUniversity of Helsinki
dc.contributor.departmentDepartment of Applied Physics
dc.contributor.departmentCentre of Excellence in Quantum Technology, QTF
dc.description.abstractWe study spatial search with continuous-time quantum walks on real-world complex networks. We use smaller replicas of the Internet network obtained with a recent geometric renormalization method introduced by García-Pérez et al., Nat. Phys. 14, 583 (2018). This allows us to infer for the first time the behavior of a quantum spatial search algorithm on a real-world complex network. By simulating numerically the dynamics and optimizing the coupling parameter, we study the optimality of the algorithm and its scaling with the size of the network, showing that on average it is considerably better than the classical scaling O(N), but it does not reach the ideal quadratic speedup O(√N) that can be achieved, e.g. in complete graphs. However, the performance of the search algorithm strongly depends on the degree of the nodes and, in fact, the scaling is found to be very close to optimal when we consider the nodes below the 99th percentile ordered according to the degree.en
dc.description.versionPeer revieweden
dc.identifier.citationMalmi , J , Rossi , M A C , García-Pérez , G & Maniscalco , S 2022 , ' Spatial search by continuous-time quantum walks on renormalized Internet networks ' , PHYSICAL REVIEW RESEARCH , vol. 4 , no. 4 , 043185 , pp. 1-10 .
dc.identifier.otherPURE UUID: ad74e11b-b5d7-4000-ae6c-fdcc61bd42b8
dc.identifier.otherPURE ITEMURL:
dc.identifier.otherPURE LINK:
dc.identifier.otherPURE FILEURL:
dc.publisherAmerican Physical Society
dc.relation.ispartofseriesPHYSICAL REVIEW RESEARCHen
dc.relation.ispartofseriesVolume 4, issue 4en
dc.titleSpatial search by continuous-time quantum walks on renormalized Internet networksen
dc.typeA1 Alkuperäisartikkeli tieteellisessä aikakauslehdessäfi